Skip to main content
Kent Academic Repository

Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA387 Basic Lie theory"

Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 6.

Fisher, David J., Gray, Robert J., Hydon, Peter E. (2013) Automorphisms of real Lie algebras of dimension five or less. Journal of Physics A: Mathematical and Theoretical, 46 (225204). pp. 1-18. ISSN 1751-8113. E-ISSN 1751-8121. (doi:10.1088/1751-8113/46/22/225204) (KAR id:53692)
Format: PDF

Mansfield, Elizabeth L., Goncalves, T.M.N. (2011) On Moving Frames and Noether’s Conservation Laws. Studies in Applied Mathematics, 128 (1). pp. 1-29. ISSN 1467-9590. (doi:10.1111/j.1467-9590.2011.00522.x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:27753)

Mansfield, Elizabeth L., Goncalves, T.M.N. (2016) Moving Frames and Noether’s Conservation Laws – the General Case. Forum of Mathematics, Sigma, 4 . ISSN 2050-5094. E-ISSN 2050-5094. (doi:10.1017/fms.2016.24) (KAR id:48996)
Format: PDF

Mansfield, Elizabeth L., Pryer, Tristan (2017) Noether type discrete conserved quantities arising from a finite element approximation of a variational problem. Foundations of Computational Mathematics, 17 (3). pp. 729-762. ISSN 1615-3375. E-ISSN 1615-3383. (doi:10.1007/s10208-015-9298-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:48995)

Peng, Linyu, Hydon, Peter E. (2022) Transformations, symmetries and Noether theorems for differential-difference equations. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 478 (2259). Article Number 20210944. ISSN 1364-5021. E-ISSN 1471-2946. (doi:10.1098/rspa.2021.0944) (KAR id:93786)
Format: PDF

White, Lewis C., Hydon, Peter E. (2024) Moving frames: difference and differential-difference Lagrangians. Symmetry, Integrability and Geometry: Methods and Applications, 20 . Article Number 006. ISSN 1815-0659. (KAR id:104622)
Format: PDF

This list was generated on Mon Jun 24 22:09:41 2024 BST.